# SDR SWIA2020033049557

- Difficulty date: February 20, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge Arm
- Part number: 600332171001
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CREW ESCAPE HATCH HAS SUSPECT CRACK AT HINGE ARM.(MARKED)   (C-CHECK) RO 3/26/2020   REMOVED AND REPLACED HINGE ARM REF SRM
